# SDR CA960110516

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113851
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Comparator
- Part number: 472085117
- Condition: Failure
- Location: Flap Asymmetry
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLAP/SLAT LOCK LIGHT ON DURING APPROACH WITH FLAPS LOCKED AT 10 DEGREES.  RESET LH AND RH ASYMMETRY BRAKES.  CHANGED FLAP ASYMMETRY COMPARATOR.
